MathSciNet Relay Station
MathSciNet bibliographic data
MR1104504 (92f:58157) 58F36 (58F14)
Kuznetsov, Yu. A.; Rinaldi, S. Numerical analysis of the flip bifurcation of maps. Appl. Math. Comput. 43 (1991), no. 3, 231–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement